Journal of Mathematical Sciences

, Volume 237, Issue 3, pp 420–425 | Cite as

On Haver’s Theorem in the Category of Filtered Metric Spaces

  • I. A. ZhigulichEmail author


We extend Haver’s theorem on the characterization of absolute extensors in the class of countable-dimensional spaces to the category of metric filtered spaces.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    S. M. Ageev and D. Repovs, “The method of approximative maps extension in the theory of extensors,” Sib. Mat. Zh., 43, No. 4, 739–756 (2002).CrossRefGoogle Scholar
  2. 2.
    S. M. Ageev, I. A. Zhigulich, and Z. N. Silaeva, “Injective objects of the category of stratified spaces,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 2, 3–13 (2017).Google Scholar
  3. 3.
    P. S. Aleksandrov and B. A. Pasynkov, Introduction to the Dimension Theory [in Russian], Nauka, Moscow (1975).Google Scholar
  4. 4.
    K. Borsuk, Theory of Retracts, Polish Sci. Publ., Warsaw (1967).zbMATHGoogle Scholar
  5. 5.
    W. E. Haver, “Locally contractible spaces that are absolute neighborhood retracts,” Proc. Am. Math. Soc., 40, 280–284 (1973).MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    S.-T. Hu, Theory of Retracts, Wayne State Univ. Press (1965).Google Scholar
  7. 7.
    J. van Mill, The Infinite-Dimensional Topology of Function Spaces, North-Holland Math. Library, Vol. 64, North-Holland (2001).Google Scholar
  8. 8.
    Z. N. Silaeva, “Kuratowski–Dugundji theorem for spaces with filtration,” Vestn. BSU. Ser. 1, Physics. Mathematics. Informatics, No. 3, 89–94 (2009).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Belarusian State UniversityMinskBelarus

Personalised recommendations